Alert archive / Texas / Red Flag Warnings in 2010

Red Flag Warning 13, NWS Amarillo, TX

May 9, 2010Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas

NWS Amarillo, TX issued this red flag warning at May 9, 2010, 12:30 PM CDT for Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas. It took effect at May 10, 2010, 10:00 AM CDT. It was in force for 11 hr. 29 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 9, 2010, 12:30 PM CDT (17:30 UTC)
In effect from
May 10, 2010, 10:00 AM CDT
Expired
May 10, 2010, 9:00 PM CDT
In force
11 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 11:29 AM CDTNON-TSTM WND GST 6126 Nw Miami, TX
May 10, 12:01 PM CDTNON-TSTM WND GST 622 N Borger, TX
May 10, 12:20 PM CDTNON-TSTM WND GST 592 Ene Goodwell, OK
May 10, 12:42 PM CDTNON-TSTM WND GST 592 W Guymon, OK
May 10, 12:45 PM CDTTSTM WND DMG7 Wsw Amarillo, TXSTEEPLE BLOWN SIDEWAYS AT THE CHRIST COVENANT PRESBYTERIAN CHURCH LOCATED ON 34TH ST BETWEEN COULTER AND SONCY
May 10, 12:45 PM CDTNON-TSTM WND GST 645 Ene Hereford, TX
May 10, 12:45 PM CDTNON-TSTM WND DMG7 Wsw Amarillo, TXSTEEPLE BLOWN SIDEWAYS AT THE CHRIST COVENANT PRESBYTERIAN CHURCH LOCATED ON 34TH ST BETWEEN COULTER AND SONCY
May 10, 1:06 PM CDTNON-TSTM WND GST 59Texline, TX
May 10, 1:13 PM CDTNON-TSTM WND GST 607 Ene Valley De Oro, TX
May 10, 1:15 PM CDTNON-TSTM WND GST 651 Nnw Hereford, TX
May 10, 1:17 PM CDTNON-TSTM WND GST 7117 Sse Claude, TX
May 10, 1:20 PM CDTNON-TSTM WND GST 641 Ene Mclean, TX
May 10, 1:23 PM CDTNON-TSTM WND GST 618 Sse Masterson, TXFAIN GAS PLANT
May 10, 1:30 PM CDTNON-TSTM WND GST 622 Wsw Clarendon, TX
May 10, 1:44 PM CDTNON-TSTM WND GST 698 Nw Miami, TX
May 10, 1:45 PM CDTNON-TSTM WND GST 591 Se Vega, TX
May 10, 1:46 PM CDTNON-TSTM WND GST 613 W Dumas, TX
May 10, 1:46 PM CDTNON-TSTM WND GST 635 Nnw Pampa, TX
May 10, 2:00 PM CDTNON-TSTM WND GST 662 Wnw Hereford, TX
May 10, 2:08 PM CDTNON-TSTM WND GST 641 W Amarillo, TX
May 10, 2:18 PM CDTNON-TSTM WND GST 583 Se Amarillo, TXCOMMANCHE TRAIL GOLF COURSE
May 10, 2:19 PM CDTNON-TSTM WND GST 62White Deer, TX
May 10, 2:30 PM CDTNON-TSTM WND GST 603 Ene Perryton, TX
May 10, 2:33 PM CDTNON-TSTM WND GST 61Goodwell, OKOKLAHOMA PANHANDLE STATE UNIVERSITY
May 10, 2:34 PM CDTNON-TSTM WND GST 61Texhoma, OK
May 10, 2:45 PM CDTNON-TSTM WND GST 584 Ene Allison, TX
May 10, 2:50 PM CDTNON-TSTM WND GST 612 Ese Pampa, TX
May 10, 2:53 PM CDTNON-TSTM WND GST 646 Ene Amarillo, TX
May 10, 3:35 PM CDTNON-TSTM WND GST 608 W Slapout, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 5.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2010-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2010-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 371 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1295 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
371 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WWUS84 KAMA 091730
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1230 PM CDT SUN MAY 9 2010

OKZ001>003-TXZ001>020-101200-
/O.UPG.KAMA.FW.A.0011.100510T1500Z-100511T0200Z/
/O.NEW.KAMA.FW.W.0013.100510T1500Z-100511T0200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1230 PM CDT SUN MAY 9 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM CDT MONDAY FOR ALL
OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND LOW
HUMIDITIES... 

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT MONDAY FOR ALL OF
THE TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND LOW
HUMIDITIES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS
OF 20 MPH OR HIGHER...AND A FIRE DANGER RATING OF HIGH OR GREATER
WILL CREATE RED FLAG CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A REGIONAL OUTBREAK OF DANGEROUS WIND-DRIVEN WILDFIRES IS POSSIBLE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THIS RED FLAG WARNING.

&&

$$

SCHNEIDER
3 follow-up statements
567 
WWUS84 KAMA 100243
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
943 PM CDT SUN MAY 9 2010

OKZ001>003-TXZ001>020-101200-
/O.CON.KAMA.FW.W.0013.100510T1500Z-100511T0200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
943 PM CDT SUN MAY 9 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT
MONDAY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG
WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT
MONDAY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG
WINDS AND LOW HUMIDITIES.

STRONG SOUTHWESTERLY WINDS WILL INCREASE MONDAY MORNING BETWEEN 30 TO
40 MPH WITH GUSTS AS HIGH AS 50 MPH DURING THE AFTERNOON HOURS. THESE
STRONG WINDS COMBINED WITH AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES
LESS THAN 10 PERCENT WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS
ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND A FIRE DANGER RATING OF HIGH OR
GREATER WILL CREATE RED FLAG CONDITIONS.

&&

$$

BEAL
285 
WWUS84 KAMA 100841
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
341 AM CDT MON MAY 10 2010

OKZ001>003-TXZ001>020-102100-
/O.CON.KAMA.FW.W.0013.100510T1500Z-100511T0200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
341 AM CDT MON MAY 10 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM CDT THIS EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES
DUE TO STRONG WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM CDT THIS EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES
DUE TO STRONG WINDS AND LOW HUMIDITIES.

STRONG SOUTHWESTERLY WINDS WILL DEVELOP THIS MORNING THEN INTENSIFY
THROUGH THE AFTERNOON. WIND SPEEDS BETWEEN 35 TO 45 MPH WITH GUSTS
AS HIGH AS 60 MPH ARE EXPECTED DURING THE AFTERNOON HOURS. THESE
STRONG WINDS COMBINED WITH AFTERNOON MINIMUM RELATIVE HUMIDITY
VALUES LESS THAN 10 PERCENT WILL LEAD TO CRITICAL FIRE WEATHER
CONDITIONS ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND A FIRE DANGER RATING OF HIGH OR
GREATER WILL CREATE RED FLAG CONDITIONS.

YOU ARE ADVISED TO POSTPONE ALL OUTDOOR BURNING UNTIL CONDITIONS
IMPROVE. BE EXTREMELY CAREFUL TO AVOID STARTING OUTDOOR FIRES...AND
BE SURE TO PROPERLY EXTINGUISH ALL SMOKING MATERIALS.

&&

$$

JJB
673 
WWUS84 KAMA 102005
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
305 PM CDT MON MAY 10 2010

OKZ001>003-TXZ001>020-110200-
/O.CON.KAMA.FW.W.0013.000000T0000Z-100511T0200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
305 PM CDT MON MAY 10 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO
VERY STRONG WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING.

STRONG SOUTHWESTERLY WINDS WILL CONTINUE INTO THIS EVENING. WIND
SPEEDS BETWEEN 35 TO 45 MPH WITH GUSTS AS HIGH AS 60 MPH COMBINED
WITH RELATIVE HUMIDITY VALUES LESS THAN 10 PERCENT WILL KEEP CRITICAL
FIRE WEATHER CONDITIONS ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES
THIS EVENING. WINDS WILL QUICKLY DIMINISH LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND A FIRE DANGER RATING OF HIGH OR
GREATER WILL CREATE RED FLAG CONDITIONS.

YOU ARE ADVISED TO POSTPONE ALL OUTDOOR BURNING UNTIL CONDITIONS
IMPROVE. BE EXTREMELY CAREFUL TO AVOID STARTING OUTDOOR FIRES...
AND BE SURE TO PROPERLY EXTINGUISH ALL SMOKING MATERIALS.

&&

$$

CLK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at May 9, 12:29 PM CDT, 1 minute earlier.

Area forecast discussion, May 9, 12:29 PM CDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1229 PM CDT SUN MAY 9 2010

.AVIATION...
THE LOW CLOUDS THAT HAVE PERSISTED FOR MUCH OF THE MORNING ARE
SLOWING ERODING FROM WEST TO EAST ACROSS THE PANHANDLES. THE
DECREASED CLOUD COVER AT KDHT AND KGUY HAVE ALLOWED STRONGER WINDS TO
REACH THE SURFACE AND KAMA SHOULD FOLLOW A SIMILAR TREND ONCE SKIES
BEGIN TO CLEAR. GENERALLY SOUTHERLY WINDS ARE EXPECTED FOR MUCH OF THE
PERIOD WITH WIND SPEEDS THIS AFTERNOON AROUND 20 KTS WITH GUSTS NEAR
30 KTS POSSIBLE. AS WINDS BECOME SOUTHEASTERLY THIS EVENING...LOW
CLOUDS SHOULD REDEVELOP AS MOISTURE STREAMS INTO THE AREA. SOME FOG
IS ALSO NOT OUT OF THE QUESTION WHICH COULD RESULT IN MVFR CONDITIONS
OR LOWER. IN ADDITION...SOME THUNDERSTORM DEVELOPMENT CANNOT BE RULED
OUT THIS EVENING AND TONIGHT BUT SHOULD BE LIMITED TO THE FAR EASTERN
PANHANDLES.

A DRYLINE IS EXPECTED TO RAPIDLY SWEEP ACROSS THE TAF SITES BY NOON ON
MONDAY SCOURING OUT THE MOISTURE AND TAKING ANY RAIN CHANCES WITH IT.
AS THE DRYLINE PASSES...CLOUD COVER WILL QUICKLY DECREASE AND WINDS
WILL BECOME QUITE STRONG AND GUSTY OUT OF THE SOUTHWEST.

NUTTALL

&&

.PREV DISCUSSION... /ISSUED 552 AM CDT SUN MAY 9 2010/

AVIATION...
LOW CLOUDS HAVE STARTED TO MOVE BACK TO THE NORTH AGAIN AFTER
CLEARING THE FROM THE GUY AND DHT TAF SITES. BELIEVE GUY HAS THE BEST
CHANCE AT SOME 4000 FOOT CIGS AGAIN THIS MORNING...BUT HAVE DECIDED
TO LEAVE DHT OUT OF THE LOWER CLOUDS FOR NOW. THE 3K TO 4K FOOT LAYER
SHOULD BREAK UP IN THE AFTERNOON...BUT HIGH CLOUDS SHOULD BE
INCREASING. SOUTHERLY WINDS WILL GET GUSTY BY THIS AFTERNOON AND THEN
THEY SHOULD DECREASE SOME FOR THE OVERNIGHT HOURS. CLOUDS ARE
EXPECTED TO INCREASE AGAIN OVERNIGHT...BUT THIS TIME THEY SHOULD BE
DOWN IN THE MVFR RANGE OR LOWER. WE MAY NEED TO ADD THE MENTION OF
FOG DURING A LATER FORECAST.

PREV DISCUSSION... /ISSUED 341 AM CDT SUN MAY 9 2010/

DISCUSSION...
SOME SEMBLANCE OF A DRYLINE BEGINNING TO TAKE SHAPE ACROSS THE NW
PORTIONS OF THE FORECAST AREA WHERE SKIES HAVE CLEARED...ROUGHLY FROM BOISE
CITY TO CLOVIS WHERE SURFACE WINDS WERE SOUTH OR SWLY. SE WINDS
CONTINUE ACROSS THE REMAINDER OF THE PANHANDLES. WITH STRENGTHENING
SE FLOW EXPECTED TODAY...THE DRYLINE LIKELY TO MAKE LITTLE PROGRESS
EASTWARD TODAY. RETAINED THE SLIGHT CHANCE OF SHOWERS OR ISOLD TSTMS
FOR TODAY AND TONIGHT ACROSS THE EASTERN ZONES WHERE DEEPER MOISTURE
AND INCREASED INSTABILITY ASSOCIATED WITH LOW LEVEL JET EXISTS.

AS STRONG SURFACE AND UPPER LOW MOVE NORTH OF THE AREA ON MON...
STRONG WEST AND SW WINDS WILL PUSH THE DRYLINE RAPIDLY EASTWARD INTO
WESTERN OK BY EARLY AFTN TAKING ANY RAIN CHANCES WITH IT. VERY WINDY
AND VERY DRY CONDITIONS EXPECTED. A WIND ADVISORY MAY BE NEEDED FOR
MUCH OF THE AREA MON AFTN. A COLD FRONT IS STILL EXPECTED TO SAG INTO
THE NORTHERN PORTIONS OF THE FORECAST AREA TUE. LOTS OF UNCERTAINTY
WITH STRENGTH OF THIS INITIAL FRONT AND JUST HOW FAR SOUTH IT TRAVELS
BEFORE STALLING. FRONT MAY LIFT NORTH SOME ON WED BEFORE ALL MODELS
AGREE THE FRONT SURGING SOUTH OF THE ARE WED NIGHT. CONSIDERABLY
COOLER AND UNSETTLED CONDITIONS FOR THE REMAINDER OF THE FORECAST
PERIODS. PERSISTENT 5H TROUGH OVER THE SW US WILL KEEP THE PANHANDLES
IN SW FLOW ALOFT FOR SEVERAL DAYS WITH WEAK DISTURBANCE RIDING OVER
THE POST FRONTAL AIRMASS OVER THE PANHANDLES. AS A RESULT...POPS INCLUDED
FROM WED THROUGH SAT NIGHT...WITH THE BEST CHANCE FOR WIDESPREAD
RAINFALL FRI AND FRI NIGHT. ALTHOUGH TIMING CONFIDENCE LOW DUE TO
DISPARAGING MODEL SOLUTIONS.

STAYED VERY CLOSE TO GUIDANCE ALL PERIODS...WITH SOME MINOR TWEAKING
WITH MAX TEMPS WED THROUGH FRI. VERY WARM MON...THEN TRENDIING BELOW
NORMAL WED THROUGH SAT.

FIRE WEATHER...
ELEVATED FIRE WEATHER CONCERNS THIS AFTN ACROSS THE EXTREME WESTERN
SECTIONS OF THE TX AND OK PANHANDLES DUE TO 20 KT WINDS AND MIN RH
VALUES AROUND 20 PERCENT. CRITICAL FIRE WX CONCERNS ACROSS ALL OF THE
PANHANDLES ON MONDAY. WEST TO SW WINDS OF 20 TO 30 KTS WITH GUSTS TO
45 KTS AND RH VALUES WELL BELOW 15 PERCENT. A FIRE WEATHER WATCH WILL
BE ISSUED FOR MONDAY. ELEVATED FIRE WX CONCERNS ACROSS THE SW TX
PANHANDLE AGAIN TUE...BEFORE RELATIVELY MOIST AND COOL CONDITIONS
PRECLUDE SIGNIFICANT FIRE WX CONCERNS FOR THE REMAINDER OF THE WEEK.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
     HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
     MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
     SHERMAN...WHEELER.

OK...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

&&

06/11
Hazardous weather outlook, May 9, 4:40 AM CDT, 7 hours 50 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
440 AM CDT SUN MAY 9 2010

OKZ001>003-TXZ001>020-092100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
440 AM CDT SUN MAY 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS ARE POSSIBLE ACROSS THE EASTERN HALF OF THE
PANHANDLES. STRONG GUSTY WINDS AND HAIL WILL BE POSSIBLE WITH THE
STRONGEST STORMS...BUT SEVERE THUNDERSTORMS ARE NOT ANTICIPATED AT
THIS TIME. CAUTION IS ADVISED ON AREA LAKES DUE TO BREEZY SOUTHERLY
WINDS.

.DAYS TWO THROUGH SEVEN...

A FIRE WEATHER WATCH IS IN EFFECT FOR THE PANHANDLES MONDAY
AND EARLY MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITIES. A WIND ADVISORY MAY ALSO BE REQUIRED ON MONDAY FOR THE
PANHANDLES DUE TO THE EXPECTED STRONG WINDS.

CHANCES OF THUNDERSTORMS RETURN TUESDAY NIGHT THROUGH SATURDAY NIGHT
FOR MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. STORMS THROUGH THIS
PERIOD ARE NOT EXPECTED TO BE SEVERE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GOEHRING

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 4:07 AM CDTFire Weather WatchAMABeaver, Cimarron, Texas8 hr
May 9, 3:50 PM CDTHigh Wind WatchAMABeaver, Cimarron, Texas12 hr

Nearby

Red Flag Warnings in Texas, 2010Red Flag Warnings in Oklahoma, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.